Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2733 Publications

2012 | Journal Article | IST-REx-ID: 3257 | OA
V. Kolmogorov, “Generalized roof duality and bisubmodular functions,” Discrete Applied Mathematics, vol. 160, no. 4–5, pp. 416–426, 2012.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3317 | OA
E. Eggermann, I. Bucurenciu, S. Goswami, and P. M. Jonas, “Nanodomain coupling between Ca(2+) channels and sensors of exocytosis at fast mammalian synapses,” Nature Reviews Neuroscience, vol. 13, no. 1, pp. 7–21, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3331 | OA
M. Kerber and M. Sagraloff, “A worst case bound for topology computation of algebraic curves,” Journal of Symbolic Computation, vol. 47, no. 3, pp. 239–258, 2012.
View | DOI | Download Preprint (ext.)
 
2012 | Journal Article | IST-REx-ID: 3115 | OA
E. Berberich, D. Halperin, M. Kerber, and R. Pogalnikova, “Deconstructing approximate offsets,” Discrete & Computational Geometry, vol. 48, no. 4, pp. 964–989, 2012.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2012 | Conference Paper | IST-REx-ID: 3341 | OA
K. Chatterjee, “Robustness of structurally equivalent concurrent parity games,” presented at the FoSSaCS: Foundations of Software Science and Computation Structures, Tallinn, Estonia, 2012, vol. 7213, pp. 270–285.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications